# SDR HNAA2017051200166

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,710 hours, 38,182 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S ALTITUDE INDICATION MISSING ON PFD.  TURNED OFF AVIONCIS AND PDU FOR 15 MIN. OPS CHECKED GOOD.
